Alert archive / Minnesota / River Flood Warnings in 2013
River Flood Warning 42, NWS Grand Forks, ND
NWS Grand Forks, ND issued this river flood warning at May 21, 2013, 12:07 PM CDT for Wilkin County, Minnesota; Richland County, North Dakota. It took effect at May 22, 2013, 7:00 PM CDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- May 21, 2013, 12:07 PM CDT (17:07 UTC)
- In effect from
- May 22, 2013, 7:00 PM CDT
- Expired
- May 26, 2013, 10:00 AM CDT
- In force
- 4 days
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Wilkin County, MN, Richland County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 143 km from the middle of the area, began a volume at 17:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Red River of the North at Wahpeton (WHNN8). The gauge peaked at 9.26 ft at May 22, 2013, 1:00 AM CDT.
- Action stage
- 9.5 ft
- Minor stage
- 11 ft
- Moderate stage
- 13 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05051500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this river flood warning went out at May 21, 6:57 AM CDT, 5 hours 10 minutes earlier.
Area forecast discussion, May 21, 6:57 AM CDT, 5 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
657 AM CDT TUE MAY 21 2013
.UPDATE...
ISSUED AT 656 AM CDT TUE MAY 21 2013
ADJUSTED POPS A BIT FOR TIMING...BUT THE MAIN CHANGE THIS UPDATE
WAS TO CANCEL THE WIND ADVISORY. COOPERSTOWN HAS BEEN HANGING ON
JUST BELOW ADVISORY CRITERIA...BUT IT IS THE ONLY SITE THAT STRONG
ANYMORE AS EVERYWHERE ELSE HAS DROPPED TO AROUND 20 KTS SUSTAINED.
WILL CANCEL THE WIND ADVISORY BUT WITH RAIN PICKING UP AGAIN WILL
KEEP THE FLOOD PRODUCTS WE HAVE GOING.
&&
.SHORT TERM...(TODAY THROUGH WEDNESDAY)
ISSUED AT 344 AM CDT TUE MAY 21 2013
PRECIP CONTINUES TO BE THE MAIN CONCERN THROUGHOUT THE PERIOD.
WV LOOP HAS THE UPPER LOW CONTINUING TO ROTATE OVER SD...AND THE
CENTER OF THE LOW SHOULD CONTINUE TO DROP VERY SLOWLY SOUTHWARD
THROUGHOUT THE DAY TODAY. THE SFC LOW WILL ALSO MOVE FURTHER SOUTH
AND THE TIGHT PRESSURE GRADIENT OVER THE NORTHWESTERN CWA WILL
BEGIN TO RELAX BY AFTERNOON. WILL MAINTAIN THE WIND ADVISORY
THROUGH 15Z AND THINK THAT WINDS WILL DIMINISH BELOW CRITERIA BY
LATE MORNING. PRECIP WILL CONTINUE TO ROTATE THROUGH CWA ON THE
NORTH SIDE OF THE UPPER LOW FROM EAST TO WEST. COVERAGE IS A BIT
MORE SCATTERED BUT MOST LOCATIONS WILL AGAIN GET WET AT SOME POINT
TODAY. CONTINUED THE TREND OF HIGH POPS MAINLY IN THE SOUTHERN
COUNTIES TODAY WITH DIMINISHING PROBABILITIES IN THE NORTH
THROUGHOUT THE DAY.
THE UPPER LOW WILL MOVE FURTHER OFF TO THE SOUTHEAST TONIGHT AND
INTO WEDNESDAY. HIGH PRESSURE WILL BEGIN TO BUILD IN FROM CANADA.
CONTINUED TO HAVE DECREASING POPS THROUGH TONIGHT AND INTO
TOMORROW...WITH ONLY A 30 PERCENT CHANCE HANGING ON IN THE
SOUTHERN COUNTIES BY WEDNESDAY AFTERNOON. THERE COULD BE EVEN SOME
CLEARING IN THE NORTHERN COUNTIES WEDNESDAY AFTERNOON...SO KEPT
HIGHER TEMPS IN THE MID TO UPPER 60S IN THAT AREA WITH LOWER
READINGS FURTHER SOUTH WHERE CLOUDS AND PRECIP WILL HANG AROUND
LONGER.
.LONG TERM...(WEDNESDAY NIGHT THROUGH MONDAY)
ISSUED AT 344 AM CDT TUE MAY 21 2013
THE UPPER TROUGH WILL MOVE OFF INTO THE GREAT LAKES WEDNESDAY
NIGHT...WITH SFC HIGH PRESSURE BUILDING FURTHER SOUTH INTO THE
PLAINS. CLEARING SKIES WILL ALLOW LOWS TO DROP TO AROUND 40
WEDNESDAY NIGHT...BUT THERE SHOULD BE SOME GOOD RECOVERY ON
THURSDAY AS TEMPS WARM BACK UP INTO THE 60S TO AROUND 70.
SOUTHEASTERLY WINDS WILL PICK BACK UP THURSDAY NIGHT AND KEEP
TEMPS A FEW DEGREES HIGHER AS A TROUGH OF LOW PRESSURE GETS GOING
OVER THE NORTHERN ROCKIES. CONDITIONS WILL BE DRY THROUGH THURSDAY
NIGHT.
FRIDAY-MONDAY...THE SFC RIDGE WILL BEGIN TO MOVE EASTWARD ON FRIDAY
AS THE UPPER RIDGE BEGINS TO FLATTEN ACROSS THE NORTHERN PLAINS. THE
FLOW WILL TRANSITION TO MORE ZONAL OR SOUTHWEST BY THE WEEKEND WITH
PERSISTENT LONGWAVE TROUGHING OVER THE WEST AND A SERIES OF IMPULSES
EJECTING EASTWARD INTO THE PLAINS FROM THE UPPER TROUGH TO THE WEST.
THIS WILL RESULT IN AT LEAST CHANCES FOR SCATTERED SHOWERS OR STORMS
THROUGH THE WEEKEND. HOWEVER...CONFIDENCE IN TIMING THESE IMPULSES
IS LOW AT THIS RANGE. TEMPERATURES GENERALLY ARE EXPECTED TO BE NEAR
OR A FEW DEGREES BELOW NORMAL.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING)
ISSUED AT 656 AM CDT TUE MAY 21 2013
IFR TO MVFR CONDITIONS WILL CONTINUE ACROSS MUCH OF THE AREA AS
RAIN CONTINUES TO WRAP AROUND THE NORTH SIDE OF A LOW PRESSURE
SYSTEM. NORTHEAST WINDS WILL CONTINUE TO BE FAIRLY BREEZY IN THE
15 TO 25 KT RANGE WITH HIGHER GUSTS TODAY BUT SHOULD DIMINISH BY
EVENING. SOME DROPS IN VIS DOWN TO THE 2-5SM RANGE WILL BE
POSSIBLE IN THE HEAVIER RAIN SHOWERS. THINK THAT THE CEILINGS WILL
COME UP A BIT THIS AFTERNOON WITH MORE SITES IN THE MVFR RANGE.
SOME CLEARING IS POSSIBLE IN THE NORTH LATE IN THE PERIOD BUT FOR
NOW JUST HAVE KDVL GOING TO VFR.
&&
.HYDROLOGY...
ISSUED AT 344 AM CDT TUE MAY 21 2013
RAIN SHOWERS WILL CONTINUE TODAY ACROSS THE RED RIVER BASIN AND
ASSOCIATED TRIBUTARIES. ADDITIONAL RAINFALL IS GENERALLY EXPECTED
TO REMAIN AROUND A QUARTER TO A THIRD OF AN INCH OR LESS. RIVER
FLOOD WARNINGS REMAIN IN EFFECT AT WALHALLA AND NECHE ALONG THE
PEMBINA RIVER. WALHALLA APPEARS TO HAVE LEVELED OFF SOMEWHAT IN
MODERATE FLOOD STAGE...BUT WILL HAVE TO CONTINUE TO BE MONITORED.
NECHE CONTINUES TO RISE QUITE RAPIDLY TOWARDS MAJOR FLOOD STAGE.
RIVER FLOOD WARNINGS HAVE ALSO BEEN ISSUED FOR THE FOREST RIVER AT
MINTO AND THE PARK RIVER AT GRAFTON...WHERE STAGES MAY REACH MINOR
FLOOD STAGE.
OVER THE LAST 18 HOURS...ONE INCH TO ONE AND ONE QUARTER INCH OF
RAIN FELL OVER BUFFALO RIVER BASIN AND THE RED RIVER BASIN IN THE
VICINITY OF WAHPETON. THIS HAS RESULTED IN NEW FORECASTS PUSHING THE
CREST INTO MINOR FLOOD STAGE. WITH SOME UNCERTAINTY ON HOW MUCH RAIN
WILL FALL OVER THE NEXT 24 HOURS...WILL ISSUE FLOOD WATCHES FOR
THESE THREE POINTS.
AREAL FLOODING REMAINS A CONCERN...ESPECIALLY ACROSS
WALSH...PEMBINA...AND PARTS OF CAVALIER COUNTIES...WHERE SOME OF THE
HEAVIER RAINFALL TOTALS HAVE OCCURRED. INCREASINGLY SATURATED GROUND
MAY LEAD TO SOME OVERLAND FLOOD CONCERNS WITH ADDITIONAL SHOWERS
TODAY ACROSS OTHER AREAS OF THE REGION.
THE FLASH FLOOD WATCH REMAINS IN EFFECT FOR PARTS OF PEMBINA COUNTY
AS HEAVY RAINFALL OVER THE PAST FEW DAYS HAS CAUSED FLOODWATERS TO
APPROACH THE TOP OF THE SPILLWAY AT THE RENWICK DAM. RIVER LEVELS
CONTINUE TO RISE ALONG THE TONGUE RIVER AT AKRA. SEE THE FLASH FLOOD
WATCH PRODUCT FOR FURTHER DETAILS.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...FLOOD WATCH THROUGH THIS EVENING FOR NDZ006-007-014-015-024-
026>030-038-039-049-052>054.
FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR NDZ008.
MN...FLOOD WATCH THROUGH THIS EVENING FOR MNZ001>009-013>017-022>024-
027>032-040.
&&
UPDATE...JR
SHORT TERM...JR
LONG TERM...MAKOWSKI
AVIATION...JR
HYDROLOGY...MAKOWSKIHazardous weather outlook, May 21, 6:07 AM CDT, 6 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 607 AM CDT TUE MAY 21 2013 NDZ006-007-014-015-024-026-028-038-054-221115- TOWNER-CAVALIER-BENSON-RAMSEY-EDDY-NELSON-GRIGGS-BARNES- WESTERN WALSH- 607 AM CDT TUE MAY 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT NORTHEAST WINDS WILL CONTINUE AT 25 TO 35 MPH WITH GUSTS TO 45 MPH AT TIMES THROUGH MID MORNING. DRIVERS OF HIGH PROFILE VEHICLES AND THOSE ON THE SOUTHWESTERN SHORES OF DEVILS LAKE SHOULD BE ALERT TO CONDITIONS. LIGHT RAIN SHOWERS WILL CONTINUE ON AND OFF THROUGHOUT THE DAY TODAY. WHILE ONLY A QUARTER OF AN INCH OF ADDITIONAL RAINFALL IS EXPECTED...THE RAIN WILL FALL ON TOP OF SATURATED GROUND. ANY LOCALIZED OVERLAND FLOODING COULD BE EXACERBATED. AN AREAL FLOOD WATCH REMAINS IN EFFECT. RUNOFF FROM RECENT HEAVY RAINS WILL CONTINUE TO BRING RISES TO AREA RIVERS. PLEASE MONITOR SPECIFIC FLOOD PRODUCTS FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY RUNOFF FROM RECENT HEAVY RAINS WILL CONTINUE TO BRING RISES TO AREA RIVERS. PLEASE MONITOR SPECIFIC FLOOD PRODUCTS FOR MORE INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MNZ001>009-013>017-022>024-027>032-040-NDZ008-016-027-029-030-039- 049-052-053-221115- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-PEMBINA- EASTERN WALSH-GRAND FORKS-STEELE-TRAILL-CASS-RANSOM-SARGENT- RICHLAND- 607 AM CDT TUE MAY 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT LIGHT RAIN SHOWERS WILL CONTINUE ON AND OFF THROUGHOUT THE DAY TODAY. WHILE ONLY A QUARTER OF AN INCH OF ADDITIONAL RAINFALL IS EXPECTED...THE RAIN WILL FALL ON TOP OF SATURATED GROUND. ANY LOCALIZED OVERLAND FLOODING COULD BE EXACERBATED. AN AREAL FLOOD WATCH REMAINS IN EFFECT. THERE IS A FLASH FLOOD WATCH FOR PORTIONS OF PEMBINA COUNTY AS THE RENWICK DAM COULD SEE WATER FLOWING OVER THE SPILLWAY. PERSONS DOWNSTREAM FROM RENWICK DAM SHOULD BE ON THE ALERT FOR RAPIDLY RISING WATER. RUNOFF FROM RECENT HEAVY RAINS WILL CONTINUE TO BRING RISES TO AREA RIVERS. PLEASE MONITOR SPECIFIC FLOOD PRODUCTS FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY RUNOFF FROM RECENT HEAVY RAINS WILL CONTINUE TO BRING RISES TO AREA RIVERS. PLEASE MONITOR SPECIFIC FLOOD PRODUCTS FOR MORE INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Local storm report, May 21, 11:37 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1137 AM CDT TUE MAY 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HEAVY RAIN 3 W AKRA 48.78N 97.79W
05/21/2013 M6.81 INCH PEMBINA ND PUBLIC
0700 AM HEAVY RAIN 2 E GILBY 48.08N 97.42W
05/21/2013 M4.70 INCH GRAND FORKS ND CO-OP OBSERVER
3 DAY STORM TOTAL
0700 AM HEAVY RAIN 6 E LANKIN 48.31N 97.79W
05/21/2013 M5.65 INCH WALSH ND CO-OP OBSERVER
3 DAY STORM TOTAL
0700 AM HEAVY RAIN GRAND FORKS AFB 47.96N 97.38W
05/21/2013 M5.89 INCH GRAND FORKS ND ASOS
3 DAY STORM TOTAL
0700 AM HEAVY RAIN 3 S WALHALLA 48.88N 97.92W
05/21/2013 M9.00 INCH PEMBINA ND PUBLIC
3 DAY STORM TOTAL
0700 AM HEAVY RAIN THIEF RIVER FALLS 48.11N 96.18W
05/21/2013 M4.25 INCH PENNINGTON MN PUBLIC
3 DAY STORM TOTAL
0700 AM HEAVY RAIN RED LAKE FALLS 47.89N 96.27W
05/21/2013 M2.70 INCH RED LAKE MN CO-OP OBSERVER
3 DAY STORM TOTAL
0700 AM HEAVY SLEET 6 SE PENN 48.16N 99.00W
05/21/2013 M1.71 INCH RAMSEY ND CO-OP OBSERVER
3 DAY STORM TOTAL
0700 AM HEAVY RAIN MICHIGAN 48.03N 98.12W
05/21/2013 M1.28 INCH NELSON ND CO-OP OBSERVER
3 DAY STORM TOTAL
0700 AM HEAVY RAIN LANGDON 48.76N 98.37W
05/21/2013 M2.17 INCH CAVALIER ND CO-OP OBSERVER
3 DAY STORM TOTAL
0700 AM HEAVY RAIN LIDGERWOOD 46.07N 97.15W
05/21/2013 M1.20 INCH RICHLAND ND CO-OP OBSERVER
3 DAY STORM TOTAL
0700 AM HEAVY RAIN HUMBOLDT 48.92N 97.09W
05/21/2013 M2.44 INCH KITTSON MN CO-OP OBSERVER
3 DAY STORM TOTAL
0700 AM HEAVY RAIN 3 W ESMOND 48.03N 99.83W
05/21/2013 M2.30 INCH BENSON ND CO-OP OBSERVER
3 DAY STORM TOTAL
0700 AM HEAVY RAIN PARK RAPIDS 46.92N 95.06W
05/21/2013 M2.13 INCH HUBBARD MN ASOS
AIRPORT OBS - 3 DAY STORM TOTAL
0700 AM HEAVY RAIN 2 W PARK RIVER 48.39N 97.79W
05/21/2013 M5.81 INCH WALSH ND OTHER FEDERAL
HOMME DAM SITE - 3 DAY STORM TOTAL
0700 AM HEAVY RAIN 4 NE BRECKENRIDGE 46.30N 96.53W
05/21/2013 E2.29 INCH WILKIN MN CO-OP OBSERVER
3 DAY STORM TOTAL
0700 AM HEAVY RAIN GOLDEN LAKE 47.58N 97.64W
05/21/2013 M2.39 INCH STEELE ND COCORAHS
3 DAY STORM TOTAL
0700 AM HEAVY RAIN 1 SW LIDGERWOOD 46.06N 97.16W
05/21/2013 M1.20 INCH RICHLAND ND CO-OP OBSERVER
3 DAY STORM TOTAL
0700 AM HEAVY RAIN ELBOW LAKE 45.99N 95.98W
05/21/2013 M0.98 INCH GRANT MN AWOS
AIRPORT OBS - 3 DAY STORM TOTAL
0700 AM HEAVY RAIN MOORHEAD 46.86N 96.76W
05/21/2013 M2.13 INCH CLAY MN CO-OP OBSERVER
3 DAY STORM TOTAL
0700 AM HEAVY RAIN FELTON 47.08N 96.50W
05/21/2013 M1.50 INCH CLAY MN OTHER FEDERAL
GAUGE AT SOUTH BRANCH OF WILD RICE RIVER AT COUNTY ROAD
27 - 3 DAY STORM TOTAL
0700 AM HEAVY RAIN RADIUM 48.23N 96.61W
05/21/2013 M1.41 INCH MARSHALL MN OTHER FEDERAL
GAUGE AT SNAKE RIVER RETENTION POND - 3 DAY STORM TOTAL
0700 AM HEAVY RAIN SAUM 47.97N 94.68W
05/21/2013 M1.43 INCH BELTRAMI MN OTHER FEDERAL
RAIN GAUGE AT MOUTH OF BATTLE RIVER/UPPER RED LAKE - 3
DAY STORM TOTAL
0700 AM HEAVY RAIN OTTERTAIL 46.43N 95.56W
05/21/2013 M1.46 INCH OTTER TAIL MN CO-OP OBSERVER
3 DAY STORM TOTAL
0700 AM HEAVY RAIN DETROIT LAKES 46.81N 95.84W
05/21/2013 M1.54 INCH BECKER MN AWOS
AIRPORT OBS - 3 DAY STORM TOTAL
0700 AM HEAVY RAIN 2 W VERNDALE 46.40N 95.05W
05/21/2013 M1.61 INCH WADENA MN COCORAHS
3 DAY STORM TOTAL
0700 AM HEAVY RAIN 2 W DEER CREEK 46.39N 95.36W
05/21/2013 M2.23 INCH OTTER TAIL MN COCORAHS
3 DAYS STORM TOTAL
0700 AM HEAVY RAIN ROSEAU 48.85N 95.76W
05/21/2013 M2.25 INCH ROSEAU MN AWOS
AIRPORT OBS - 3 DAY STORM TOTAL
0700 AM HEAVY RAIN GREENBUSH 48.70N 96.18W
05/21/2013 M2.27 INCH ROSEAU MN CO-OP OBSERVER
3 DAY STORM TOTAL
0700 AM HEAVY RAIN MCLEOD 46.39N 97.30W
05/21/2013 M2.31 INCH RANSOM ND OTHER FEDERAL
FIRE WEATHER RAWS SITE - 3 DAY STORM TOTAL
0700 AM HEAVY RAIN LONG LOST LAKE 47.19N 95.42W
05/21/2013 M2.31 INCH CLEARWATER MN CO-OP OBSERVER
3 DAY STORM TOTAL
0700 AM HEAVY RAIN STARKWEATHER 48.45N 98.88W
05/21/2013 M2.40 INCH RAMSEY ND CO-OP OBSERVER
3 DAY STORM TOTAL
0700 AM HEAVY RAIN 3 E MCLEOD 46.39N 97.24W
05/21/2013 M2.47 INCH RICHLAND ND CO-OP OBSERVER
3 DAY STORM TOTAL
0700 AM HEAVY RAIN ROTHSAY 46.47N 96.29W
05/21/2013 M2.49 INCH WILKIN MN CO-OP OBSERVER
3 DAY STORM TOTAL
0700 AM HEAVY RAIN 1 ESE FARGO 46.87N 96.80W
05/21/2013 M2.56 INCH CASS ND COCORAHS
3 DAY STORM TOTAL
0700 AM HEAVY RAIN 11 E HOLT 48.29N 95.95W
05/21/2013 M2.57 INCH MARSHALL MN OTHER FEDERAL
DNR RAWS SITE - 3 DAY STORM TOTAL
0700 AM HEAVY RAIN 6 SE PENN 48.16N 99.00W
05/21/2013 M2.61 INCH RAMSEY ND CO-OP OBSERVER
3 DAY STORM TOTAL
0700 AM HEAVY RAIN BAUDETTE 48.71N 94.59W
05/21/2013 M2.62 INCH LAKE OF THE WOODS MN ASOS
AIRPORT OBS - 3 DAY STORM TOTAL
0700 AM HEAVY RAIN 3 N DETROIT LAKES 46.86N 95.84W
05/21/2013 M2.66 INCH BECKER MN OTHER FEDERAL
DNR RAWS SITE - 3 DAY STORM TOTAL
0700 AM HEAVY RAIN FOSSTON 47.58N 95.75W
05/21/2013 M2.67 INCH POLK MN AWOS
3 DAY STORM TOTAL
0700 AM HEAVY RAIN 9 SW LANKIN 48.22N 98.06W
05/21/2013 M2.83 INCH WALSH ND CO-OP OBSERVER
3 DAY STORM TOTAL
0700 AM HEAVY RAIN PEMBINA 48.97N 97.25W
05/21/2013 M2.88 INCH PEMBINA ND CO-OP OBSERVER
3 DAY STORM TOTAL
0700 AM HEAVY RAIN GRAND FORKS 47.92N 97.07W
05/21/2013 M2.96 INCH GRAND FORKS ND OFFICIAL NWS OBS
MEASURED AT NWS OFFICE - 3 DAY STORM TOTAL
0700 AM HEAVY RAIN ABERCROMBIE 46.45N 96.73W
05/21/2013 M2.98 INCH RICHLAND ND COCORAHS
3 DAY STORM TOTAL
0700 AM HEAVY RAIN 1 N ARGYLE 48.35N 96.82W
05/21/2013 M2.99 INCH MARSHALL MN CO-OP OBSERVER
3 DAY STORM TOTAL
0700 AM HEAVY RAIN GRAND FORKS 47.92N 97.07W
05/21/2013 M3.08 INCH GRAND FORKS ND ASOS
MEASURED AT GRAND FORKS INTL AIRPORT - 3 DAY STORM TOTAL
0700 AM HEAVY RAIN 5 S BAUDETTE 48.64N 94.59W
05/21/2013 M3.51 INCH LAKE OF THE WOODS MN OTHER FEDERAL
DNR RAWS SITE - 3 DAY STORM TOTAL
0700 AM HEAVY RAIN ROSEAU 48.85N 95.76W
05/21/2013 M3.34 INCH ROSEAU MN OTHER FEDERAL
DNR RAWS SITE - 3 DAY STORM TOTAL
0700 AM HEAVY RAIN WARROAD 48.91N 95.32W
05/21/2013 M3.79 INCH ROSEAU MN CO-OP OBSERVER
3 DAY STORM TOTAL
0700 AM HEAVY RAIN MAYVILLE 47.50N 97.33W
05/21/2013 M4.46 INCH TRAILL ND CO-OP OBSERVER
KMAV RADIO 3 DAY STORM TOTAL
0700 AM HEAVY RAIN 1 E MAYVILLE 47.50N 97.31W
05/21/2013 M3.60 INCH TRAILL ND COCORAHS
3 DAY STORM TOTAL
0700 AM HEAVY RAIN 7 NW CAVALIER 48.87N 97.73W
05/21/2013 M3.77 INCH PEMBINA ND CO-OP OBSERVER
3 DAY STORM TOTAL
0700 AM HEAVY RAIN FERGUS FALLS 46.28N 96.07W
05/21/2013 M2.00 INCH OTTER TAIL MN AWOS
AIRPORT OBS - 3 DAY STORM TOTAL
0700 AM HEAVY RAIN WARROAD 48.91N 95.32W
05/21/2013 M2.06 INCH ROSEAU MN AWOS
AIRPORT OBS - 3 DAY STORM TOTAL
0700 AM HEAVY RAIN 2 S BATTLE LAKE 46.26N 95.72W
05/21/2013 M2.05 INCH OTTER TAIL MN COCORAHS
3 DAY STORM TOTAL
0700 AM HEAVY RAIN HAVANA 45.95N 97.62W
05/21/2013 M2.05 INCH SARGENT ND CO-OP OBSERVER
3 DAY STORM TOTAL
0700 AM HEAVY RAIN HAMPDEN 48.54N 98.65W
05/21/2013 M1.95 INCH RAMSEY ND OTHER FEDERAL
FIRE WEATHER OBS SITE - 3 DAY STORM TOTAL
0700 AM HEAVY RAIN LAKE ITASCA 47.25N 95.21W
05/21/2013 M1.93 INCH CLEARWATER MN OTHER FEDERAL
DNR RAWS SITE - 3 DAY STORM TOTAL
0700 AM HEAVY RAIN SEBEKA 46.63N 95.09W
05/21/2013 M1.78 INCH WADENA MN CO-OP OBSERVER
3 DAY STORM TOTAL
0700 AM HEAVY RAIN 3 W WADENA 46.44N 95.20W
05/21/2013 M1.75 INCH OTTER TAIL MN AWOS
AIRPORT OBS - 3 DAY STORM TOTAL
0700 AM HEAVY RAIN 1 W PRAIRIE ROSE 46.82N 96.86W
05/21/2013 M1.74 INCH CASS ND COCORAHS
3 DAY STORM TOTAL
0700 AM HEAVY RAIN FARGO 46.88N 96.82W
05/21/2013 M1.71 INCH CASS ND ASOS
FARGO-HECTOR AIRPORT OBS - 3 DAY STORM TOTAL
0700 AM HEAVY RAIN BADOURA 46.86N 94.77W
05/21/2013 M1.71 INCH HUBBARD MN OTHER FEDERAL
DNR RAWS SITE - 3 DAY STORM TOTAL
0700 AM HEAVY RAIN BEMIDJI 47.48N 94.88W
05/21/2013 M1.64 INCH BELTRAMI MN OTHER FEDERAL
DNR RAWS SITE - 3 DAY STORM TOTAL
0800 AM HEAVY RAIN 1 SW GRAND FORKS 47.91N 97.09W
05/21/2013 M3.04 INCH GRAND FORKS ND COCORAHS
3 DAY STORM TOTAL
0800 AM HEAVY RAIN 3 NW OSLO 48.23N 97.17W
05/21/2013 M3.55 INCH WALSH ND COCORAHS
3 DAY STORM TOTAL
0800 AM HEAVY RAIN ABERCROMBIE 46.45N 96.73W
05/21/2013 M3.04 INCH RICHLAND ND COCORAHS
3 DAY STORM TOTAL
0800 AM HEAVY RAIN KINDRED 46.65N 97.02W
05/21/2013 M2.36 INCH CASS ND COCORAHS
3 DAY STORM TOTAL
0800 AM HEAVY RAIN 2 E ADAMS 48.42N 98.03W
05/21/2013 E2.43 INCH WALSH ND CO-OP OBSERVER
3 DAY STORM TOTAL
0800 AM HEAVY RAIN 4 N OBERON 47.98N 99.21W
05/21/2013 M4.61 INCH BENSON ND PUBLIC
3 DAY STORM TOTAL
0800 AM HEAVY RAIN BISBEE 48.63N 99.38W
05/21/2013 M3.78 INCH TOWNER ND PUBLIC
3 DAYS STORM TOTAL
0800 AM HEAVY RAIN CAYUGA 46.08N 97.38W
05/21/2013 M3.15 INCH SARGENT ND CO-OP OBSERVER
3 DAY STORM TOTAL
0800 AM HEAVY RAIN 1 ESE FARGO 46.87N 96.80W
05/21/2013 M2.56 INCH CASS ND COCORAHS
3 DAY STORM TOTAL
0800 AM HEAVY RAIN THORHULT 48.23N 95.25W
05/21/2013 M2.32 INCH BELTRAMI MN CO-OP OBSERVER
3 DAY STORM TOTAL
0800 AM HEAVY RAIN 2 NE MILTON 48.65N 98.01W
05/21/2013 M7.85 INCH CAVALIER ND PUBLIC
3 DAY STORM TOTAL
0800 AM HEAVY RAIN 8 SW KINDRED 46.57N 97.14W
05/21/2013 M2.21 INCH RICHLAND ND PUBLIC
3 DAY STORM TOTAL
0800 AM HEAVY RAIN 1 S OSAGE 46.91N 95.26W
05/21/2013 M4.55 INCH BECKER MN PUBLIC
3 DAY STORM TOTAL
0800 AM HEAVY RAIN THIEF RIVER FALLS 48.11N 96.18W
05/21/2013 M4.25 INCH PENNINGTON MN PUBLIC
3 DAY STORM TOTAL
0800 AM HEAVY RAIN 1 NNW BRECKENRIDGE 46.28N 96.60W
05/21/2013 M2.03 INCH RICHLAND ND COCORAHS
3 DAY STORM TOTAL
0800 AM HEAVY RAIN 1 E CROOKSTON 47.77N 96.58W
05/21/2013 M2.60 INCH POLK MN COCORAHS
3 DAY STORM TOTAL
0800 AM HEAVY RAIN 6 NNW PELICAN RAPIDS 46.65N 96.13W
05/21/2013 M2.23 INCH OTTER TAIL MN CO-OP OBSERVER
3 DAY STORM TOTAL
0800 AM HEAVY RAIN 2 W PELICAN RAPIDS 46.57N 96.13W
05/21/2013 M2.90 INCH OTTER TAIL MN CO-OP OBSERVER
0800 AM HEAVY RAIN FERGUS FALLS 46.28N 96.07W
05/21/2013 M3.41 INCH OTTER TAIL MN COCORAHS
3 DAY STORM TOTAL
0800 AM HEAVY RAIN 9 SSE HAWLEY 46.76N 96.24W
05/21/2013 M1.98 INCH CLAY MN COCORAHS
3 DAY STORM TOTAL
0800 AM HEAVY RAIN 3 N WYNDMERE 46.31N 97.13W
05/21/2013 M2.27 INCH RICHLAND ND COCORAHS
3 DAY STORM TOTAL
0800 AM HEAVY RAIN 4 SSE WEST FARGO 46.82N 96.86W
05/21/2013 M1.74 INCH CASS ND COCORAHS
3 DAY STORM TOTAL
0800 AM HEAVY RAIN 3 SSE VALLEY CITY 46.88N 97.98W
05/21/2013 M1.30 INCH BARNES ND COCORAHS
3 DAY STORM TOTAL
0800 AM HEAVY RAIN 2 NW VALLEY CITY 46.94N 98.04W
05/21/2013 M2.06 INCH BARNES ND COCORAHS
3 DAY STORM TOTAL
0830 AM HEAVY RAIN 12 NW CAVALIER 48.92N 97.81W
05/21/2013 M4.27 INCH PEMBINA ND COCORAHS
3 DAY STORM TOTAL
0900 AM HEAVY RAIN PELICAN RAPIDS 46.57N 96.09W
05/21/2013 M4.20 INCH OTTER TAIL MN PUBLIC
3 DAY STORM TOTAL
0900 AM HEAVY RAIN 6 NE HATTON 47.70N 97.37W
05/21/2013 M4.10 INCH GRAND FORKS ND PUBLIC
3 DAY STORM TOTAL
0900 AM HEAVY RAIN 7 N GRAFTON 48.52N 97.40W
05/21/2013 M5.00 INCH WALSH ND PUBLIC
3 DAY STORM TOTAL
0900 AM HEAVY RAIN 5 NW CORMORANT 46.78N 96.14W
05/21/2013 M2.30 INCH BECKER MN COCORAHS
3 DAY STORM TOTAL
0900 AM HEAVY RAIN FORT TOTTEN 47.98N 98.99W
05/21/2013 M2.30 INCH BENSON ND OTHER FEDERAL
FIRE WEATHER RAWS SITE - 3 DAY STORM TOTAL
0900 AM HEAVY RAIN FORDVILLE 48.22N 97.79W
05/21/2013 M5.25 INCH WALSH ND PUBLIC
3 DAY STORM TOTAL
0900 AM HEAVY RAIN VALLEY CITY 46.92N 98.01W
05/21/2013 M2.41 INCH BARNES ND PUBLIC
3 DAY STORM TOTAL
0900 AM HEAVY RAIN 2 W WARROAD 48.91N 95.36W
05/21/2013 M2.25 INCH ROSEAU MN PUBLIC
3 DAY STORM TOTAL
0940 AM HEAVY RAIN COLFAX 46.47N 96.87W
05/21/2013 M2.91 INCH RICHLAND ND PUBLIC
3 DAY STORM TOTAL
0940 AM HEAVY RAIN 2 N WANNASKA 48.69N 95.73W
05/21/2013 M3.00 INCH ROSEAU MN PUBLIC
3 DAY STORM TOTAL
0940 AM HEAVY RAIN 10 SE PARK RAPIDS 46.82N 94.91W
05/21/2013 M1.90 INCH HUBBARD MN PUBLIC
PALMER LAKE - 3 DAY STORM TOTAL
0940 AM HEAVY RAIN 5 SE ROTHSAY 46.42N 96.21W
05/21/2013 M3.80 INCH OTTER TAIL MN PUBLIC
3 DAY STORM TOTAL
0940 AM HEAVY RAIN LISBON 46.44N 97.68W
05/21/2013 M2.50 INCH RANSOM ND PUBLIC
3 DAY STORM TOTAL
0940 AM HEAVY RAIN NEW ROCKFORD 47.68N 99.14W
05/21/2013 M2.65 INCH EDDY ND PUBLIC
3 DAY STORM TOTAL
0940 AM HEAVY RAIN GRAFTON 48.42N 97.40W
05/21/2013 M4.50 INCH WALSH ND PUBLIC
3 DAY STORM TOTAL
1114 AM HEAVY RAIN PARK RIVER 48.39N 97.74W
05/21/2013 M5.50 INCH WALSH ND PUBLIC
3 DAY STORM TOTAL
&&
3 DAY STORM TOTALS
DRIDDLEThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 8:35 PM CDT | River Flood Watch | FGF | Clay | 5 days |
| May 20, 8:35 PM CDT | River Flood Watch | FGF | Clay | 7 days |
| May 20, 9:14 PM CDT | River Flood Watch | FGF | Wilkin | 4 days |
| May 20, 9:14 PM CDT | River Flood Watch | FGF | Kittson, Marshall | 5 days |
| May 21, 11:40 AM CDT | River Flood Warning | FGF | Clay | 4 days |
| May 21, 11:40 AM CDT | River Flood Warning | FGF | Clay | 6 days |
| May 21, 11:40 AM CDT | River Flood Warning | FGF | Polk | 5 days |
| May 21, 11:40 AM CDT | River Flood Warning | FGF | Kittson | 5 days |
| May 21, 12:07 PM CDT | River Flood Warning | FGF | Clay | 46 hr |
| May 21, 12:07 PM CDT | River Flood Warning | FGF | Polk | 69 hr |
| May 21, 12:07 PM CDT | River Flood Warning | FGF | Marshall, Polk | 5 days |
| May 21, 12:07 PM CDT | River Flood Warning | FGF | Kittson, Marshall | 6 days |
| May 21, 12:07 PM CDT | River Flood Warning | FGF | Kittson | 6 days |
| May 20, 9:33 PM CDT | River Flood Warning | FGF | Walsh | 5 days |
| May 20, 9:33 PM CDT | River Flood Warning | FGF | Walsh | 6 days |
| May 20, 11:09 PM CDT | Flash Flood Watch | FGF | Pembina | 6 days |
| May 21, 2:58 PM CDT | Areal Flood Warning | FGF | Cavalier, Pembina, Walsh | 7 days |
Nearby
River Flood Warnings in Minnesota, 2013River Flood Warnings in North Dakota, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.